It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Graeme Wattam on November 19, 2000 at 05:42:35:

In Reply to: epilum - I would like to know what people's experiences with this medication - thanks posted by sarah on April 22, 2000 at 04:40:12:

Hi, I'm slightly passed the child stage of life but have been on epilum for 17 months without
any further seizures. The only side effect I have had has been an occasional slight tremor
of my hands - I have read that this can be normal after prolonged use. I am very cautious
not to miss my medication though. Would appreciate any other comments from epilum
users, especially re the tremor of hands. Hope to hear from someone 'out there'

: My child maybe put on epilum (tegeratol appears not to be totally working). I was wondering
: if anyone had used it and could give me their opinion on the medication (side affects that sort
: of thing).

: Thanks very much

: sarah


Follow Ups

All times are GMT -7. The time now is 01:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!